# SDR FE5F200300001

- Difficulty date: February 12, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Make and model: Doug DC-9-82
- Aircraft serial: 53166
- Aircraft time: 14,912 hours, 26,861 cycles
- Engine: Pwa JT8D219
- Engine time: 7,838 hours, 13,087 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Part number: 219093
- Condition: Worn
- Location: Fuel Pump
- Part time: 7,848 hours, 13,087 cycles
- Component: Fuel Pump
- Component part number: 3843019
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, AT AUTOTHROTTLE MODE, THROTTLE CONTROL LEVER CONTINUED SHIFTING AND LT ENG EPR MAINTAINED 1.68. ALTERD TO MANUAL MODE AND FOUND LT ENG WAS NOT IN COMMAND BUT EPR 1.68 STILL. PILOT DECIDED AIR TURNBACK, AND SHUTDOWN THE ENG FOR LANDING APPROACH.  INITIAL INSPECTION REVEALED FUEL PUMP CONTROL SHAFT WORN AT THE END WHICH COUPLED TO FCU.
